Posted by: Madie | 2009-08-20

Skin discouloring

Dr, I' m a 39 yr old female....I noticed some discouloration in my skin, just under my jaw, where it meets the ear...both sides, it almost looks like light brown pigmentation. I' m not on any hormone treatment, the only meds I' m on is Xyzal, Nasonex and some multivits and Iron(prescribed for low Iron levels). Do you have any idea what could be causing this or am I just getting old? I generaly have a good skin, haven' t changed make up or cleansers....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Madie
It could be melasma - it often also happens on the areas where you apply perfume (due to the alcohol in perfume). It can also be caused by thyroid problems. Please see a dermatologist for treatment as the wrong treatment can cause more scarring. Superficial chemical peels and bleaching agents as well as tretinoin is used.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.